# SDR YENA2024022600295

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 85,905 hours, 31,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: E21336000
- Part serial: 18185
- Condition: Failed
- Location: Mlg
- Part time: 39,755 hours, 13,750 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#8644, JFK-JFK. (AIRCRAFT DECLARED AN EMERGENCY) 'A TEST FLIGHT WAS REQ'D FOR REPEAT NWS FAULTS IN FLIGHT THE TEST FLIGHT WAS UNSUCCESSFUL DUE TO THE FOLLOWING DISCREPANCY -MNWS FAULT ECAM TRIGGERED AT FL 350 AT 38 MIN INTO FLT TAT-30 SEE CURRENT  LEG REPORT PRINTOUT; REF LP 3626279 (REMOVAL AND REPLACMENT OF 4GC NWS FEEDBACK SENSOR IAW AMM 32-51-19.OPS CHECK OK. A/C OK FOR SVC), 3626278, 3626277, 3626276 (RESET BOTH AVIONICS INLET AND OUTLET VALVES TO ON POSITION NO AVEC FAULT AT THIS TIME REF AMM 21-26-00), 3626275 ( A TEST FLIGHTIS REQ.TEST FLIGHT LP 3626282, ITEM 1.' REMOVED ALL 4 MLG FALSE TARGETS PER AMM 32-30-00), 3626272 (PERFORMED OPS TEST OF NWS SERVO CONTROL VALVE IAW AMM 32-51-51. OPS CHECK OK. A/C OK FOR CONTINUED SVC), 3626271 (PERFORMED OPS TEST OF NLG HARNESS 2M IAW AMM 32-21-43.OPS TEST OK. A/C OK FOR SVC.), 3626270 (PERFORMED OPS CHECK OF NWS BOX IAW AMM 32-51-00-720-005-A.OPS CHECK PASSED), 3626269 (REMOVED AND REPLACED 25GA NLG PROX SENSOR & PERFORMED ADJUSTMENT TO 25GA NLG PROX SENSOR IAW AMM 32-21-73. OPS CHK REQ REF L/R  3626275, ITEM 2 (CCOMPLISHED EXTENSION AND RETRACTION OF NLG PER AMM 32-30-00. NO FAULTS NOTED AT THIS TIME. ACCOMPLISHED OPS TEST OF NLG PROX SENSORS 24GA AND 25 GA PER AMM 32-31-73. TEST OK. NO FAULTS)), 3626268 (REMOVED NLG PROX SENSORS 25GA AND 24 GA IAW AMM 32-31-73 INSTALL AND OPS CHECK REQ) AND 3626280 (REMOVED AND REPLACED OF 4GC NWS FEEDBACK SNSR IAW AMM 32-51-19. OPS CHECK OK. A/C OK FOR SVC ) FOR CORRECTIVE ACTIONS.
